See Alike in...

Alike App

Browser

steph27

850d

hey guys! so i’ve been on effexor for about a year and have been taking 150mg for most of that time. but recently i’ve been feeling more depressed than usual. is this normal? should i ask my doctor to change my dose? im not sure what to do or what is causing it to make me depressed all of a sudden.

Top reply
    • lizzie3

      849d

      i used to skip taking my meds so much that my body got used to the effects of the that, and getting back on a schedule of taking my meds everyday has been so good

    • lizzie3

      849d

      i used to skip taking my meds so much that my body got used to the effects of the that, and getting back on a schedule of taking my meds everyday has been so good

    • steph27

      849d

      i have forgotten to take it a few times and my body is now used to the effects of it, sadly. but i don’t plan to stop taking it anytime soon, just maybe lowering my dose

    • AK11

      849d

      You should just be aware Effexor (and cymbalta) have some pretty severe withdrawal symptoms. I’ve been unable to come off cymbalta as a result. When I skip a dose even for a few hours due to insurance, I get flu symptoms, brain fog, vertigo, dizziness, I even start to forget people’s names. Make sure your doctor is aware of this and can help you gradually decrease your dose

    • lizzie3

      849d

      ive only been on effexor for about 6-8 months, im also on 150mg, i tend to find the best results when i take it early morning but i forsure was having the same ‘making me more depressed’ issue for a WHILE which is actually why i upped my dosage because i felt like i was gaining a ‘tolerance’ to the low dosage before. but yes i definitely recommend talking to ur prescriber&therapist ab these issues

    • steph27

      849d

      mine makes me tired about 5 hours after taking it now, and that was another thing i wanted to talk to my doctor about. this just started around the same time it started making me more depressed so maybe my dose is too high?

    • lizbar358

      849d

      I also feel more depressed like it's not working

    • lizbar358

      849d

      I been on mine over a year 150mg and I feel it just makes me soo tired fatigue during the day even tho I take it at night I want to get off but my doc told me how hard it would b

    • steph27

      850d

      thank you. i am going to see my doctor on thursday so i will talk to her about it. i just wasn’t sure if it was normal or not. i haven’t been on antidepressants in almost 10 years so i couldn’t remember

    • lizzie3

      850d

      i switched from wellbutrin to lexapro to effexor before settling and you should speak to your therapist ab the way your feeling incase maybe maybe its a dosage issue or you need to be put on a new antidepressant. its ab what works right for your body, it could be either not the right one or just a hiccup in life

    • Leo_Yanofsky

      850d

      sometimes antidepressants can have an effect of not working anymore after taking them for a long time. i am not a professional so i don’t know if that is what this is, but i had been taking lexapro for a few years and they actually just switched me to effexor.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion